MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL A2; BIOTESTCELL 2

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL A2; BIOTESTCELL 2
Catalog Number 816047100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a weak false positive reaction of biotestcell-a2 with the anti-a1 lectin reagent of a competitor.The customer provided the complaint product sample, but not the anti-a1 reagent used in this testing.At the time we received the complaint sample on our premises, the supposedly defective product was already expired.Within its shelf life our quality control laboratory tested their retention sample of the allegedly defective lot of biotestcell a2 with the anti-a1 lectin reagent and could confirm customer´s finding: the supposedly defective product yielded a weak false positive reaction.Additionally biotestcell-a2 was tested with seraclone anti-a1 and yielded a correctly negative reaction.The weak false positive reaction was only observed with the anti-a1 lectin reagent of a competitor.Based on this false positive reaction we initiated further actions.A review of the batch record documentation showed no irregularities which might have negative influences on the quality of the allegedly defective lot.

Brand Name
REAGENT RED BLOOD CELLS BIOTESTCELL A2
Common Device Name
BIOTESTCELL 2
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key8563628
Report Number9610824-2019-00020
Device Sequence Number1822179
Product Code KSZ
UDI-Device Identifier07611969952625
UDI-Public(01)07611969952625(17)190408(10)8907011-00
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2019
Device Catalogue Number816047100
Device Lot Number89007011-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1